# SDR SWIA201335643

- Difficulty date: December 14, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 30,929 hours, 25,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT 9351 RESET BREAKER, CHARGED ELBPS.  EMERGENCY LIGHT SYSTEM OPERATIONS CHECKED GOOD IAW AMM.
